Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by KARAsweet on May 22, 2001, at 17:10:53

In reply to Re: Celexa side-effects/weight gain LIZAJANE, posted by Tawnia on May 22, 2001, at 9:48:26

I have been on celexa twice and never experienced weight gain.. nothing significant anyways. Weight usually tapers back and forth regardless.

The second time I went on it, the effects weren't as strong - euphoria or calming thoughts.. I had to get off because it made me sleep so often.

Good luck with Celexa.. you may like it a lot as it is your first time on it. Everyone gets different reactions with meds. :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KARAsweet thread:3323
URL: http://www.dr-bob.org/babble/20010522/msgs/63926.html